# SDR NACA2018071800024

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Fitting
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ATTACH CLIP MISSING AT BS787 AFT CARGO PIT. KEEL BEAM ATTACH CLIP AT STA 787 AFT CARGO PIT L/H INSTALLED. MADE REPAIR USED MAT IDENTIFIED IAW SRM REV 116 SECTION 53-00-07. PART FABRICATED IAW SECTION 51-30-01 AND INSTALLED IAW SECTION 533-00-07 FIG 202.
